# SDR SWI2023F00359

- Difficulty date: July 17, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE FUSELAGE PRESSURE FLOOR SILL FROM FS 409+128 TO  FS 559.0 HAS VISIBLE AREAS OF CORROSION.     (C-CHECK RO 9/13/2023)    REMOVED CORROSION ON LH SIDE FUSELAGE PRESSURE FLOOR SILL FROM FS409+128 - FS559. FOUND TO BE WITHIN LIMITS. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH ALL STEPS 1.2 (A-F) REF REO 601R-53-41-666, REV -C, DATED 2012-11-06 AND COMPLIED WITH ALL STEPS 1-5 REF REO 601R-53-41-3183, REV --, DATED 2023-08-04..PERFORMED LEAK CHECK, LEAK CHECK GOOD.COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
